[1] P. S. Bullen, D. S. Mitrinović and P. M. Vasić, Means and their Inequalities, Reidel, Dordrecht, NL, 1988.

[2] S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, Melbourne, AU, 2000.

[3] J. Mićić, Z. Pavić and J. E. Pečarić, Jensen’s inequality for operators without operator convexity, Linear Algebra and its Applications 434(5) (2011), 1228-1237.

[4] J. Mićić, Z. Pavić and J. E. Pečarić, The inequalities for quasi-arithmetic means, Abstract and Applied Analysis, Vol. 2012, Article ID 203145, pages 25, 2012.

[5] M. S. Moslehian and M. Kian, Jensen type inequalities for Q-class functions, Bulletin of the Australian Mathematical Society 85 (2012), 128-142.

[6] C. P. Niculescu and L. E. Persson, Old and new on the Hermite-Hadamard inequality, Real Analysis Exchange 29 (2003), 663-685.

[7] C. P. Niculescu and L. E. Persson, Convex Functions and their Applications, Canadian Mathematical Society, Springer, New York, USA, 2006.

[8] Z. Pavić, J. E. Pečarić and I. Perić, Integral, discrete and functional variants of Jensen’s inequality, Journal of Mathematical Inequalities 5 (2011), 253-264.

[9] J. E. Pečarić, F. Proschan and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, Academic Press, New York, USA, 1992.

[10] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, USA, 1987.